# SDR QXEA2017040100198

- Difficulty date: March 14, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561104
- Condition: Corroded
- Location: Bs 229-571
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BLENDING CORROSION OF THE RT OTBD MID CABIN SEAT TRACK BS 229.5 -  571.5, FOUND TO BE BEYOND LIMITS.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05-02-01,  SRM 51-40-07-02-01,  SRM 51-40-15-02-01, 51-42-45-02-01, 51-42-05-02-01, SRM 51-21-10, REPAIR 01, AND SRM 51-25-10, REPAIR 01.
